# SDR SWIA201335791

- Difficulty date: December 5, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120
- Aircraft serial: 120326
- Aircraft time: 37,021 hours, 47,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS SIDE AFT INBD FLOOR PROP CRACKED UNDER JUMP SEAT FLOOR.  C-CHECK REPLACED COPILOTS SIDE AFT INBD FLOOR PROP L BRACKET UNDER COCKPIT STEP.
